# SDR DALA1133129866

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 522 RIGHT LONG 17 FRAME CRACKED.  CUT OUT DAMAGE IAW DC9 SRM NR 53-03 F32 NDT VERIFY NO CRACK REMAINS.  FAB FILLER IAW 53-03 FIG 2 MAT .063 7075T6.FAB DRILL UP ANGLE -5 .O71 70750.  HEAT TREATED ON TRAVELER 216DA956. RECEIVED REPAIR ANGLE SR09530095-5 AND DRILL IAW   53-03 F.32  FAB -7.100 7075T6 IAW 53-03 F1 INSTALL REPAIR IAW 53-03 FIG 32.  INSTALLED ID TAG PER DPS 900-5-1 NR 4.
